# SDR DALA2024051005089

- Difficulty date: April 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 72,939 hours, 9,532 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 FORWARD CARGO, AFT DOOR OPENING WITH A PALLET DURING LOADING. CORRECTIVE ACTION: REPAIRED PER A330 AMM 53-21-11-283-004. (5830157)
